# SDR DALA1014070995

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1155 L28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO STA 1155 AT L28R-L29R CHANNEL CORRODED.  CORROSION WAS OUT OF LIMITS. REMOVED CHANNEL,FAB NEW CHANNEL IAW DWG 5936660, INSTALLED NEW CHANNEL IAW SRM 51-30-2, 51-30-5 (DLM8801567)
